# SDR CA120220008

- Difficulty date: February 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Air Con Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE CONTROL OF THE CABIN PRESSURE BECAME ERRATIC, THE ACFT LANDED WITHOUT INCIDENT.  CREW REPORTED THAT THE CABIN REACHED MAX DIFFERENTIAL,  THEY WERE NOT ABLE TO ADJUST THE CABIN ALTITUDE AND IN ORDER TO LAND THEY SHUT THE ENGINE BLEED VALVES OFF TO DEPRESSURIZE THE CABIN.  MAINTENANCE DISCOVERED THAT THE PRESSURIZATION CONTROLLER RATE KNOB HAD BEEN BROKE OFF, MOST LIKELY FROM THE CREW STEPPING ON THE CENTER CONSOLE WHEN ENTERING THE COCKPIT.  MAINTENANCE REPLACED THE RATE CONTROLLER AND FUNCTION CHECKED THE ACFT SERVICEABLE.
